Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A maximum modulus property of maximal subalgebras


Author: Paul Civin
Journal: Proc. Amer. Math. Soc. 10 (1959), 51-54
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105032-5
MathSciNet review: 0105032
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Bear, Thesis, 1957, University of California at Berkeley.
  • [2] P. Civin and B. Yood, Regular Banach algebras with a countable space of maximal regular ideals, Proc. Amer. Math. Soc. vol. 7 (1957) pp. 1005-1010. MR 0082649 (18:586f)
  • [3] H. Helson and F. Quigley, Maximal algebras of continuous functions, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 111-114. MR 0084732 (18:911f)
  • [4] K. Hoffman and I. M. Singer, Maximal subalgebras of $ C(\Gamma )$, Amer. J. Math. vol. 79 (1957) pp. 295-305. MR 0085478 (19:46e)
  • [5] L. H. Loomis, An introduction to abstract harmonic analysis, New York, D. Van Nostrand Co., 1953. MR 0054173 (14:883c)
  • [6] J. Wermer, Subalgebras of the algebra of all continuous complex valued functions on the circle, Amer. J. Math. vol. 78 (1956) pp. 225-242. MR 0084729 (18:911c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105032-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society